# SDR GTIA2020032335116

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,143 hours, 23,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH FL 210 DIRTY SOCKS SMELL PACK 1 WAS OFF APU WAS OFF-PERFORMED DECONTAMINATION OF THE ECS SYSTEM IAW AMM 21-00-00.  R&R THE RECIRCULATION FILTERS IAW AMM 21-21-41. NO FURTHER SMELLS NOTED AFTER DECONTAMINATION. A/C OK FOR SERVICE.
